Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 625-652
http://dx.doi.org/10.1155/S0161171286000807

Nonlinear diffraction of water waves by offshore stuctures

1Department of Applied Mathematics, Technical University of Nova Scotia, Halifax, Nova Scotia B3J 2X4, Canada
2Department of Mathematics, University of Central Florida, Orlando, Florida 32816-6990, USA

Received 8 January 1986; Revised 30 July 1986

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Matiur Rahman and Lokenath Debnath, “Nonlinear diffraction of water waves by offshore stuctures,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 4, pp. 625-652, 1986. doi:10.1155/S0161171286000807